# SDR AALA202209135300

- Difficulty date: September 2, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 141A8240U26
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FRAME ANGLE LOCATED AT BS 320 AND S23L. REPLACED ANGLE PER AARD 51-00-05-1 AND DWG 141A8240.
